# SDR UIEA2018080901643

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,484 hours, 18,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Ruptured
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK NOTICED BURNING ODOR ABOVE LEFT PACK AREA. FOUND RUPTURE HOSE FROM AIR CONDENSER NECESSARY TO PACK.
